# SDR SWAA2024020546666

- Difficulty date: January 30, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 48,515 hours, 29,492 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BODY PANEL #193B IS CHAFED AND DISBONDED AROUND FASTENER HOLES<[01] LOCATE AND DRILLED A NEW PANEL 193B PER SRM 51-40-02.
